It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Viagra May Cause Swelling... in Unintended Areas

page: 1
0

log in

join
share:

posted on Apr, 3 2005 @ 11:53 PM
link   
Researchers at the University of Minnesota Medical School say Viagra may cause blindness due to swelling of the optic nerve.

The cases included at least seven men who developed vision problems within 36 hours of taking the drug. There is now a total of 14 reported cases of vision problems linked with Viagra.

I think if there is a link between Viagra and vision problems, the link may go unnoticed. Suppose there are many more men who've taken Viagra but just attribute their vision problems to old age.

The link is presently unproven. More than 20 million men have taken Viagra and only 14 have actually lost some vision. It HAS, however, been proven that Viagra causes temporary color blindness in a much larger percentage of it users.

Veiw the BBC News article here
-S




posted on Nov, 20 2007 @ 12:49 PM
link   
How about it should be taken off the market. From a testimony to Senate from the anti-Ephedra speech:


On May 23, 2003, Best Life International, Mayaguez, Puerto Rico, issued a voluntary recall and warned consumers not to buy or consume its product called Viga. Viga, marketed as a dietary supplement, was found to contain sildenafil, the active ingredient in Pfizer's Viagra. Sildenafil can cause life-threatening lowering of blood pressure when taken with nitrates.


www.fda.gov...

This is again, criminal, that these products are still available. From that corrupt, FDA testimony, they called the Viagra bit, "voluntary recall" yet they SAY their ingredients are harmful in a Senate hearing, yet don't act to take this off the market? More treasonous behavior. W/ nitrates?! Spinach!?



 
0

log in

join